Skip to main content

Symmetries of Möbius ladders

This is a preview of subscription content, access via your institution.

References

  • [CG] Conway, J.H., Gordon, C.McA.: Knots and links in spatial graphs. J. Graph Theory7 445–453 (1983)

    Google Scholar 

  • [HG] Guy, R.K., Harary, F.: On the Möbius ladders. Can. Math. Bull.10, 493–496 (1967)

    Google Scholar 

  • [MY] Meeks, W., Yau, S.-T.: Topology of three dimensional manifolds and the embedding problems in minimal surface theory. Ann. Math.112, 441–485 (1980)

    Google Scholar 

  • [Ro] Rolfsen, D.: Knots and links. Berkeley: Publish or Perish Press 1976

    Google Scholar 

  • [Si] Simon, J.: Topological chirality of certain molecules. Topology25, 229–235 (1986)

    Google Scholar 

  • [Sm] Smith, P.A.: Transformations of finite period. II. Ann. Math.40, 670–711 (1939)

    Google Scholar 

  • [Wa] Walba, D.: Stereochemical topology. In: R.B. King (ed.): Chemical applications of topology and graph theory, pp. 17–32. Amsterdam: Elsevier 1983

    Google Scholar 

  • [WRH] Walba, D., Richards, R., Haltiwanger, R.C.: Total synthesis of the first molecular Möbius strip. J. Am. Chem. Soc.104, 3219–3221 (1982)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Partially supported by a grant from the ONR

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Flapan, E. Symmetries of Möbius ladders. Math. Ann. 283, 271–283 (1989). https://doi.org/10.1007/BF01446435

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01446435